I am doing better, thank you
. Even though this is my second round of Vancocin, I am still seeing yellow liquid during my bowel movement and very yellow pee. So, who knows what's going on. I just hope the c-diff is clearing up. The bowel movements are not as frequent, always worse in the morning though (3-4 bm in the am). I have a follow-up with my gastro physic so we'll see what he says. A homeopathic phys is a good suggestion. Is that where they treat the body/mind as a whole and not just the specific medical problem? I had a wonderful physician for 15 years and in fact she was my kids' pediatrician as well, and then our insurance switched. But, I have decided after the incompetent doctor gave me that antibiotic, I will pay the deductible and continue seeing the primary physician I have always trusted. Do you mind me asking if you've been diagnosed with a IBD? What type of diet helps you? I would love to say I haven't had intestinal problems for years!